# SDR SWIA201333913

- Difficulty date: June 12, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 29,607 hours, 23,848 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE AT WS 261.813 DENTED.  C-CHECK REPAIRED DENT TO LT LE PANEL IAW REO.
